Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Thinning of arms and thighs due to masturbation - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: Men Sexual Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2407 Questions
User :   hello Doctor
I am 40 now and have been addicted to masturbate since 20 yrs. for last 10 yrs, my health has been deteriorating as lost muscle and cant work out,
I could reduce daily to 2-3 times/week, but cant give up and my health is really down and is weak and cant go to work sometimes, any help is appreciated
Doctor :   Hi
User :   hi Doctor
Doctor :   Since when have you noticed these changes?
User :   long time, health is down for many years, but never asked anyoen
Doctor :  
Doctor :  
Do you have any other medical problems?
User :   I get tired and fall sleep 4-5times a day
User :   no other issue
Doctor :  
Have you lost weight significantly?
User :   my arms, thighs have become thin, over a period of time
User :   but no weight loss. 145 lbs for many years
Doctor :   Ok.
Doctor :  
Have you seen a doctor for the above problem in the past?
Doctor :  
Have you got any health check ups done in the past?
Doctor :  
do you smoke or consume alcohol?
User :   asked a dr. he says weakness not due to masturbate, i know it is
User :   no smoke, alcohol once a month
Doctor :  
User :   health check twice a year. no issue other than allergy twice a year,
Doctor :  
User :   but when I have allergy, is different. this weakness is almost everyday as I cant stop doing 2-3 times a weak
Doctor :   Stop doing what??
Doctor :  
You mean masturbate??
User :   yes
Doctor :  
I shall explain it to you.
Doctor :  
The general physic of a person is maintained by a few factors
Doctor :  
factors such as diet and hormones and the general equlibrium.
Doctor :  
When any of these factors are affected, physic gets altered.
User :   ok. but I feel weak only when I do masturbate, esp a day after I do it
Doctor :   I shall come back to it.
Doctor :  
In your case the deterioration in the body mass is related to the hormone factors and not the masturbation.
User :   oh ok. why do I feel weak a day after I do it though?
Doctor :   The functions of the testicles decrease after 35 years and so the testosterone secretion reduces resulting in the thinning of the muscle.
Doctor :   This could be a psychological feeling.
Doctor :   It would be the negativism that you may be thinking
Doctor :  
as masturbation is not known to cause any ill effects on the body apart from the sexual pleasure.
User :   how can I do to get better, ?
User :   glad to hear it :) but my body is really weak, cant lift my laptop bag. so worried
Doctor :  
The best way is to learn the facts of masturbation.
Doctor :  
Getting over the negative thoughs.
User :   ok. can you send them by email?
Doctor :  
You can also use multivitamin pills
Doctor :   one tablet a day.
User :   how does multi vitamin help?
Doctor :  
Sure, will do send you a mail copy about the details of masturbation.
User :   recently started
User :   no, p-l dont mail to my address. you can email th " YYYY@YYYY "
User :   dont want my family to know
Doctor :  
Multivitamin is a drug used for body rejuvenation.
Doctor :  
And that is how it will help you.
Doctor :  
Sure will mail it to your email address.
User :   thks.. deterioration in the body mass is related to the hormone factors "
User :   how can we cure this hormone factors
Doctor :  
You can expect the mail from us in 2 days time.
Doctor :   Since it is related to the age, you may not need hormone replacement.
Doctor :  
You may have to do it by means of dietary supplements.
Doctor :  
Good proteinaceous diet would help you.
User :   can multi vitamin fix hormone factor problem?
Doctor :  
Multivitamin supplements will help in rejuvenation and preventing illness which can further worsen your condition.
Doctor :  
So you can continue with those.
User :   ok. thks
Doctor :   Do you have any other query?
User :   think, am ok, I have monthly subscription. can i come back here and ask quest?
Doctor :   Yes, your subscription can be used for the period on next month.
User :   ok. Can I have your name Dr?
Doctor :  
you are welcome to chat with us any time.
Doctor :  
User :   ok. thks. are you in india?
Doctor :  
Please fill the feed back too.
User :   sure. just filled
Doctor :  
Yes, I am from India
Doctor :   Do you have any other query?
User :   nice talking to you!!
User :   no, thks
Doctor :   Thanks for consulting HealthcareMagic. Bye for now. Please refer your friends to our service.
User :   ok
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor